HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0101300201.pdf2103KbAdobe PDF
Title: 複数均衡としての欧州ソブリン危機とその解決策
Authors: 小川, 英治  
Issue Date: Mar-2012
Publisher: 世界経済研究協会
Citation: 世界経済評論
Volume: 56
Issue: 2
Start Page: 19
End Page: 23
Citation note: (特集 国家信用不安と危機の世界経済)
Language: jpn
Text Version: publisher
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback